MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 018; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 018; DRUG COATED BALLOON PTA CATHETER
Model Number 9014
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.D2b: (onu; prc).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6)2025, a patient underwent a percutaneous drug coated balloon angioplasty (dcb) procedure using the lutonix drug coated dilatation catheter.During the preparation upon removal from package it was noted that the balloon was detached from the catheter.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one lutonix 018 drug coated balloon catheter returned for evaluation.Upon visual inspection, it was noted the device was received in two segments.Segment 1 consists of the detached balloon and a portion of the inner gw lumen extending out from the break.The segment was returned with the balloon protector over the balloon.The balloon protector was removed and under microscopic examination, a circumferential break was noted on the inflation lumen.Segment 2 consist of the other portion of the catheter break attached to the luers and y-body.No functional testing was performed due to the condition of the device received.Therefore, the investigation is confirmed for the reported detachment issue as a device was received in two segments.A definitive root cause for the reported detachment of device could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b: (onu; prc), g3, h6 (component, method, result, conclusion) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous drug coated balloon angioplasty (dcb) procedure using the lutonix drug coated dilatation catheter.During preparation, upon removal from the package, it was noted that the balloon was detached from the catheter.There was no patient contact.

Brand Name
LUTONIX 018
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23050368
Report Number3006513822-2025-00073
Device Sequence Number9665652
Product Code ONU
UDI-Device Identifier00801741177705
UDI-Public(01)00801741177705(17)280403(10)GFKN2882
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9014
Device Catalogue NumberLX1813062205F
Device Lot NumberGFKN2882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown